die bitch die.

Discussion in 'Suicidal Thoughts and Feelings' started by lost_child, Nov 15, 2007.

Thread Status:
Not open for further replies.
  1. lost_child

    lost_child Well-Known Member

    So you tell your shrink your having suicidal thoughts and that you have enough tablets in your possession to possibly end your life, so what does he do? He takes me off the anti-depressants....like that's going to stop be killing myself.

    So, I've reached out to real time support, told them how it was...and what happened...nothing...if someone can tell me what the heck I have to do, I will gladly listen, but at the moment I see nothing, life is empty ~ I spoke to someone of a survivors website and they said it might be because the shrink felt I was too close to a breakdown, and too low to kill myself and by lifting my mood slightly it could make me take those tablets...so what happens in the mean time, I fall lower, I get withdrawals....and have to wait 4 weeks to see what happens..

    I don't have 4 weeks...I don't have 4 hours....tell me the reason to fight because I have none. family hahaha, friends, where? I'm possibly going to lose my home, and work...so what then...

    forget it.

    Die bitch die, take satans child with you, take the little un, and the bitch with you. die bitch die.
     
  2. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Your doing it right now. You took the time to tell someone who feels your pain. I can't fix it for you but I am in your corner rooting for you. The docs are only concerned about 1 thing, their pay check. Try a local peer or support group. There are alot of good suggestions and people there. Hang tough and pm me if ya want to spew!
     
  3. firelizardee

    firelizardee Active Member

    somtimes its the antidepressants that cause the suicidal feelings, especially drugs like Seroxat and especially if you are very young.

    I can tell you that the feelings do sometimes go, but as I'm feeling suicidal myself and I've enough drugs to do some damage to myself.

    Phoning the Samaritans can help.

    Eileen
     
  4. Hoshi

    Hoshi Member

    That's odd - a psychiatrist SHOULD attempt to get you into some intensive in-patient therapy.

    I commend you for wanting help! That's the first step. I'd suggest going to the ER right now and tell them you are suicidal. They should get you some help ASAP.

    Seriously, though - you're awesome for reaching out for help. There's no shame in it, ever. It takes some real strength to ask for the help.
     
  5. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    I know you're hurting :sad: and I wish you weren't. :sad:

    Just wanted to say I've also heard (and read) about how antidepressants can "lift the mood" enough to be a "danger." It's in the drug literature, under "warnings and contra-indications (risks and times when NOT to prescribe the drug)" for the specific med at the pharmaceutical company's website.

    I have a feeling your doctor *is* concerned about your well being.

    Did he offer you any suggestions for what to do for the next 4 weeks? When is your next appt with him? Can you call him and he'll call you back if things get worse? There are always the crisis lines. SF is always here, so please keep coming by as often as you need to. People at SF may not be there beside you physically, but we are on your side.

    And if you need to, you can to the emergency room at a hospital.

    Please stay safe. :hug::hug:
     
Thread Status:
Not open for further replies.